Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/32340
Title: DYNAMICS OF A STOCHASTIC RATIO-DEPENDENT PREDATOR-PREY MODEL
Authors: Nguyen, Thi Hoai Linh
Ta, Viet Ton
Keywords: Predator-prey model;Ratio-dependent functional response;Stochastic differential equation;Moment boundedness;Asymptotic behavior
Issue Date: 2011
Publisher: WORLD SCIENTIFIC PUBL CO PTE LTD, 5 TOH TUCK LINK, SINGAPORE 596224, SINGAPORE
Citation: ISIKNOWLEDGE
Abstract: In this paper, we consider a stochastic ratio-dependent predator-prey model. We firstly prove the existence, uniqueness and positivity of the solutions. Then, the boundedness of moments of population are studied. Finally, we show the upper-growth rates and exponential death rates of population under some conditions.
Description: TNS06241 ; ANALYSIS AND APPLICATIONS Volume: 9 Issue: 3 Pages: 329-344
URI: http://www.worldscientific.com/doi/abs/10.1142/S0219530511001868
http://repository.vnu.edu.vn/handle/VNU_123/32340
ISSN: 0219-5305
Appears in Collections:Bài báo của ĐHQGHN trong Web of Science

Files in This Item:
Thumbnail

  • File : TNS06241.pdf
  • Description : 
  • Size : 204.47 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.